Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 8, 2007, 9:01 PM EDT for Buckingham County, Virginia. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2007, 9:01 PM EDT (01:01 UTC)
- Expired
- Jun 8, 2007, 10:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
County Buckingham County, VA
The radar
The Norfolk radar (KAKQ), 159 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:47 PM EDT | TSTM WND DMG | 2 Sw New Canton, VA | TREES DOWN |
| Jun 8, 9:47 PM EDT | HAIL 1 | 2 Sw New Canton, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1334 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 090101
SVRRNK
VAC029-090200-
/O.NEW.KRNK.SV.W.0089.070609T0101Z-070609T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
901 PM EDT FRI JUN 8 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUCKINGHAM COUNTY IN CENTRAL VIRGINIA
* UNTIL 1000 PM EDT
* AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOGA...OR ABOUT 7 MILES EAST OF BENT CREEK...AND MOVING EAST AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
TOGA...
BUCKINGHAM...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3754 7884 3743 7869 3765 7824 3777 7850
3774 7864
$$
PH3 follow-up statements
000
WWUS51 KRNK 090125
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
923 PM EDT FRI JUN 8 2007
VAC029-090200-
/O.CON.KRNK.SV.W.0089.000000T0000Z-070609T0200Z/
BUCKINGHAM VA-
923 PM EDT FRI JUN 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR BUCKINGHAM COUNTY...
AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CENTENARY TO 7 MILES WEST OF
CENTENARY TO ANDERSONVILLE...OR ALONG A LINE EXTENDING FROM 14 MILES
WEST OF FORK UNION TO 13 MILES NORTHWEST OF DILLWYN TO 6 MILES
SOUTHWEST OF DILLWYN...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHEPPARDS AND GOLD HILL.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
THE STORM IN THE NORTHERN PART OF THE COUNTY HAS A HISTORY OF HIGH
WINDS DOWNING TREES IN NEIGHBORING NELSON COUNTY. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3756 7866 3742 7859 3736 7847 3765 7824
3777 7850 3774 7866
$$
DS000 WWUS51 KRNK 090142 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 942 PM EDT FRI JUN 8 2007 VAC029-090200- /O.CON.KRNK.SV.W.0089.000000T0000Z-070609T0200Z/ BUCKINGHAM VA- 942 PM EDT FRI JUN 8 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR BUCKINGHAM COUNTY... AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF GOLD HILL TO SHEPPARDS...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF FORK UNION TO 9 MILES NORTH OF FARMVILLE...MOVING EAST AT 25 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY.. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL... DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. LAT...LON 3774 7842 3739 7852 3736 7847 3767 7824 $$ DS
000 WWUS51 KRNK 090156 SVSRNK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 956 PM EDT FRI JUN 8 2007 VAC029-090206- /O.EXP.KRNK.SV.W.0089.000000T0000Z-070609T0200Z/ BUCKINGHAM VA- 956 PM EDT FRI JUN 8 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUCKINGHAM COUNTY EXPIRES AT 1000 PM EDT... THE STORM THAT PROMPTED THE WARNING IS EXITING THE COUNTY. TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. LAT...LON 3770 7832 3758 7830 3767 7824 $$ DS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:13 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 8, 7:13 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 713 PM EDT FRI JUN 8 2007 .SYNOPSIS... A COLD FRONT WILL DROP SOUTH ACROSS THE REGION TONIGHT AND SATURDAY. HIGH PRESSURE WILL BUILD SOUTH FROM THE GREAT LAKES ON SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... ISOLATED TSTMS ARE DEVELOPING IN THE VERY WARM AND UNSTABLE AIRMASS ACROSS THE FORECAST AREA WELL AHEAD OF THE COLD FRONT AND ASSOCIATED LINE OF TSTMS IN KY/TN. SO FAR...THESE ISOLATED TSTMS HAVE NOT TAKEN OFF AND COVERAGE MAY REMAIN SCATTERED AT BEST. THE LINE OF TSTMS HAS ACCELERATED MUCH FASTER THAN 12Z MODELS PROGGED...AND LOOKS LIKE IT MAY MOVE INTO FAR WRN SECTIONS AROUND 600 PM. WITH IT MOVING IN THAT EARLY...WE WILL BE NEAR THE PEAK HTG AND THE LINE SHOULD MAKE IT AT LEAST INTO THE REST OF THE MTNS...SO WILL HAVE THE HIGHEST POPS IN THE FAR WEST OF HIGH LIKELY/LOW CATEGORICAL THROUGH MIDNIGHT... TAPERING DOWN SHARPLY INTO LOW CHC OR SLIGHT CHC IN THE PIEDMONT. SHOWERS/TSTMS SHOULD THEN BE TAPERING OFF BY MIDNIGHT WITH LOSS OF HTG AND INSTABILITY. WILL BE ANOTHER WARM AND MUGGY NIGHT WITH THE DRIER AIR BEHIND THE FRONT NOT MOVING IN UNTIL SATURDAY...SO WILL HAVE WARM LOWS IN THE 60S TO AROUND 70. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... WITH LOW LEVEL MOISTURE AND DIFFERENTIAL HEATING INCREASED CLOUD COVER AND POPS FOR SATURDAY. WEST FLOW IN THE WEST WILL HOLD CLOUDS IN THE WESTERN UPSLOPE AREAS. COOLER AIR AT THE MID LEVELS ASSOCIATED WITH THE FRONTAL BOUNDARY MAY BE ENOUGH INSTABILITY TO CREATE SOME CONVECTION. HIGHEST CHANCE IN THE SOUTHEAST PORTION OF CWA. ELECTED TO PUSH SLIGHT CHANCE BACK TO BLUE RIDGE MOUNTAINS. BY LATER SATURDAY NIGHT...MOST CLOUDS WILL DISSIPATE...LEAVING THE AREA WITH SUNSHINE AND WARM END OF THE WEEKEND...WITH LESS HUMID AIR IN PLACE FOR SUNDAY. && .LONG TERM /MONDAY THROUGH FRIDAY/... AN OMEGA BLOCK PROGGED TO DEVELOP EARLY NEXT WEEK...WITH AN UPPER LOW OVER THE NORTHERN ROCKIES AND SECOND OVER THE CANADIAN MARITIMES. STALLED FRONTAL BNDRY WILL LINGER NEAR THE GULF COAST WITH EASTERLY FLOW TO ITS NORTH ON MONDAY AND TUESDAY. EXPECT ONLY A SLIGHT CHANCE OF THUNDERSTORMS MAINLY IN THE MOUNTAINS. FRONTAL BOUNDARY LIFTING NORTH WEDNESDAY INTO FRIDAY. FOR MEDIUM RANGE FOLLOWED HPCGUIDE WHICH WAS A BLEND ECMWF AND NCEP ENS MEAN. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... WIDELY SCTD TSTMS HAVE BEEN PRODUCING STRONG WINDS AND SMALL HAIL SINCE ABOUT 4PM...BUT HAVE WEAKENED SINCE 6PM. COVERAGE WITH MAIN LINE ON CONVECTION HAS BEEN BREAKING UP AS IT APPROACHES FROM THE WEST. SHUD BE ABLE TO HANDLE MOST OF THE REST OF THE CONVECTION WITH VCTS FOR THE NEXT FEW HOURS. WITH A NW FLOW AND PLENTY OF LOW LEVEL MOISTURE...LWB AND ESPECIALLY BLF ARE LIKELY TO DROP TO MVFR AND POSSIBLY IFR OVERNIGHT. LOWER CEILINGS COULD LAST INTO THE MORNING IN SE WV. THE DRIER AIR BEHIND THE FRONT IS SLOW TO CLEAR OUT THE PIEDMONT AREAS SATURDAY...THERE MAY BE ENOUGH INSTABILITY FOR POP- UP TSTORMS AT LYH AND ESPECIALLY DAN. BUT WILL NOT INCLUDE AT THIS TIME. WITH HIGH PRESSURE IN THE REGION FROM SATURDAY NIGHT THROUGH TUESDAY...MVFR CONDITIONS POSSIBLE OVERNIGHT IN THE MOUNTAIN VALLEYS AND VFR CONDITIONS FOR ALL DURING THE DAY. && .CLIMATE... BLUEFIELD REACHED 88 DEGREES...AND BROKE THEIR RECORD HIGH FOR THE DATE. THE OLD RECORD WAS 86 SET IN 1984 BLUEFIELD AND DANVILLE WILL LIKELY KEEP THEIR HIGH MINIMUMS TEMPERATURE RECORDS FROM OVERNIGHT AS THEY WILL PROBABLY NOT DROP BELOW 71 BEFORE MIDNIGHT UNLESS A THUNDERSTORM WITH HEAVY RAIN DOES IT. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JJ/KK NEAR TERM...JJ SHORT TERM...KK LONG TERM...KK AVIATION...JJ/JS CLIMATE...
Hazardous weather outlook, Jun 8, 6:18 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 618 PM EDT FRI JUN 8 2007 VAZ007-009-WVZ042-043-045-092230- TAZEWELL-SMYTH-MERCER-SUMMERS-GREENBRIER- 618 PM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING. A FEW OF THESE STORMS MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>003-018-019-VAZ010>020-022>024-032>035-WVZ044-092230- ASHE-ALLEGHANY NC-SURRY-WATAUGA-WILKES-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-MONROE- 618 PM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING. A FEW OF THESE STORMS MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ004>006-020-VAZ043>047-058-059-092230- STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 618 PM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING. ANY STORMS THAT DEVELOP MAY PRODUCE LARGE HAIL OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 8, 7:07 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
707 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG 5 NW DANBURY 36.46N 80.28W
06/08/2007 STOKES NC LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 89 NEAR PINEY GROVE ROAD
0557 PM TSTM WND DMG 3 W DANBURY 36.41N 80.27W
06/08/2007 STOKES NC LAW ENFORCEMENT
TREE DOWN JUST NORTH OF HANGING ROCK STATE PARK
0401 PM TSTM WND DMG 4 SW STUART 36.59N 80.33W
06/08/2007 PATRICK VA LAW ENFORCEMENT
TWO TREES DOWN ON PETERS CREEK ROAD
&&
DSLocal storm report, Jun 8, 7:56 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
756 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG BEDFORD CITY 37.34N 79.52W
06/08/2007 CITY OF BEDFORD VA PUBLIC
LARGE TREE DOWN
&&
JSTEWARTLocal storm report, Jun 8, 8:00 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
800 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 4 NE BOONES MILL 37.16N 79.90W
06/08/2007 FRANKLIN VA COUNTY OFFICIAL
LARGE TREES BLOWN DOWN FROM WEST LAKE TO BURNT CHIMNEY
&&
DOCLocal storm report, Jun 8, 8:14 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
814 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 5 NE BOONES MILL 37.17N 79.89W
06/08/2007 E0.88 INCH FRANKLIN VA TRAINED SPOTTER
&&
DSLocal storm report, Jun 8, 8:43 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
843 PM EDT FRI JUN 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG LYNCHBURG CITY 37.42N 79.15W
06/08/2007 CITY OF LYNCHBURG VA LAW ENFORCEMENT
LARGE TREE DOWN
0823 PM TSTM WND DMG LYNCHBURG CITY 37.42N 79.15W
06/08/2007 CITY OF LYNCHBURG VA LAW ENFORCEMENT
LARGE TREE ON POWER LINE
&&
JSTEWARTSpecial weather statement, Jun 8, 8:46 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 846 PM EDT FRI JUN 8 2007 VAZ047-090145- BUCKINGHAM VA- 846 PM EDT FRI JUN 8 2007 AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BENT CREEK...OR ABOUT 9 MILES SOUTHWEST OF WINGINA...MOVING EAST AT 25 MPH. THE STRONG THUNDERSTORM WILL BE NEAR...WINGINA AT 900 PM EDT...BUCKINGHAM AT 915 PM EDT...DILLWYN AT 930 PM EDT...GOLD HILL AT 940 PM EDT... THIS STORM WILL PRODUCE WINDS TO 45 MPH...PEA SIZE HAIL AND HEAVY RAINS OF ONE INCH PER HOUR. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WEATHER.GOV.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:03 PM EDT | Severe Thunderstorm Warning | RNK | Amherst | 57 min |
| Jun 9, 6:42 PM EDT | Severe Thunderstorm Warning | RNK | Halifax | 48 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.